# SDR QXEA200400515

- Difficulty date: July 10, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 6,203 hours, 6,844 cycles
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Part time: 6,203 hours, 6,844 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION LIGHT ILLUMINATED. CHECKLIST WAS RUN AND THE FLAP CONTROL CIRCUIT BREAKER WAS RESET IAW THE CHECKLIST. THE CAUTION MESSAGE CLEARED AND THE OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
